| Catalog Number |
01G06-11 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed imprecise results on the architect c8000 processing module, serial number: (b)(6).The following data was provided: patient 1 initial magnesium result = >9 repeat result = 1.8 mg/dl.Patient 2 initial lactic acid result = 3 repeat result = 8.Normal ranges: mag: 1.56-2.52 mg/dl.Lactic acid: 0.7-2.0 mmol/l no impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.